# SDR UPS05245892

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Hyd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - HYD QTY AFTER TAKEOFF WENT TO 2.0 GALS AFTER FLAP RETRACTION QTY HELD STEADY AT 2.3 GALS.  FOUND ASYS QTY LOW, SERVICED TO PROPER LEVEL PER M/M 12-12-00-2.  CHECKED L/E SLAT ACTUATOR AND FLAP POW'S FOR LEAKS, NONE FOUND.  NO OTHER LEAKS NOTED ON A/C.  RAN ENGS & CYCLED FLAPS AND FLT CONTROLS HYD REMAINED THE SAME.
